# SDR AALA201512239007

- Difficulty date: December 21, 2015
- Submitted: December 23, 2015
- Operation: Air carrier
- Aircraft: N904AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23566
- Aircraft time: 103,672 hours, 35,557 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: R4 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  DOOR 4R WILL NOT ARM.  REMOVED DEBRIS FROM GIRT BAR TRACKS IAW MM 52-11-00.  4R DOOR NOW ARMS PROPERLY.
